# SDR ASAA2017053021132

- Difficulty date: May 30, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 55,670 hours, 25,002 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 144A77131
- Condition: Corroded
- Location: Bs 691.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE DECK ABOVE MAIN GEAR WELL CORRODED ON AND AROUND DOME NUTS BS 685 JUST INBD OF FLOOR SUPPORT.  ACFT GROUNDED.  REMOVED AND REPLACED DAMAGED STIFFENER IAW EA 700-53EA-18932.
